Volume 19, issue 4 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A dynamical characterization of acylindrically hyperbolic groups

Bin Sun

Algebraic & Geometric Topology 19 (2019) 1711–1745
Bibliography
1 S H Balasubramanya, Acylindrical group actions on quasi-trees, Algebr. Geom. Topol. 17 (2017) 2145 MR3685605
2 M Bestvina, K Fujiwara, Bounded cohomology of subgroups of mapping class groups, Geom. Topol. 6 (2002) 69 MR1914565
3 B H Bowditch, A topological characterisation of hyperbolic groups, J. Amer. Math. Soc. 11 (1998) 643 MR1602069
4 B H Bowditch, Convergence groups and configuration spaces, from: "Geometric group theory down under" (editors J Cossey, W D Neumann, M Shapiro), de Gruyter (1999) 23 MR1714838
5 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, 319, Springer (1999) MR1744486
6 F Dahmani, V Guirardel, D Osin, Hyperbolically embedded subgroups and rotating families in groups acting on hyperbolic spaces, 1156, Amer. Math. Soc. (2017) MR3589159
7 R Engelking, Dimension theory, 19, North-Holland (1978) MR0482697
8 E M Freden, Negatively curved groups have the convergence property, I, Ann. Acad. Sci. Fenn. Ser. A I Math. 20 (1995) 333 MR1346817
9 F W Gehring, G J Martin, Discrete quasiconformal groups, I, Proc. London Math. Soc. 55 (1987) 331 MR896224
10 M Gromov, Hyperbolic groups, from: "Essays in group theory" (editor S M Gersten), Math. Sci. Res. Inst. Publ. 8, Springer (1987) 75 MR919829
11 M Hamann, Group actions on metric spaces: fixed points and free subgroups, Abh. Math. Semin. Univ. Hambg. 87 (2017) 245 MR3696149
12 M Hull, Small cancellation in acylindrically hyperbolic groups, Groups Geom. Dyn. 10 (2016) 1077 MR3605028
13 A Karlsson, Free subgroups of groups with nontrivial Floyd boundary, Comm. Algebra 31 (2003) 5361 MR2005231
14 A Karlsson, G A Noskov, Some groups having only elementary actions on metric spaces with hyperbolic boundaries, Geom. Dedicata 104 (2004) 119 MR2043957
15 N Monod, Y Shalom, Orbit equivalence rigidity and bounded cohomology, Ann. of Math. 164 (2006) 825 MR2259246
16 D Osin, Acylindrically hyperbolic groups, Trans. Amer. Math. Soc. 368 (2016) 851 MR3430352
17 D Osin, Groups acting acylindrically on hyperbolic spaces, from: "Proceedings of the ICM" (editors B Sirakov, P N d Souza, M Viana), World Sci. (2018) 915
18 P Tukia, Convergence groups and Gromov’s metric hyperbolic spaces, New Zealand J. Math. 23 (1994) 157 MR1313451
19 J Väisälä, Gromov hyperbolic spaces, Expo. Math. 23 (2005) 187 MR2164775
20 B Wajnryb, A simple presentation for the mapping class group of an orientable surface, Israel J. Math. 45 (1983) 157 MR719117
21 A Yaman, A topological characterisation of relatively hyperbolic groups, J. Reine Angew. Math. 566 (2004) 41 MR2039323
22 W y Yang, Growth tightness for groups with contracting elements, Math. Proc. Cambridge Philos. Soc. 157 (2014) 297 MR3254594